# SDR 9521279102

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Binding
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EN ROUTE GSO-MSP, AIRCRAFT WAS CONTINUOUSLY ROLLING 3 TO 4 DEGREES LEFT AND RIGHT.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  FOUND RIGHT WING INBOARD SPOILER RETRACT CABLE DEFLECTED AND HUNG ON ADEL CLAMP.  FREED CABLE AND RIGGED.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
